# SDR TWAA9811503

- Difficulty date: July 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N998R
- Make and model: Doug DC-9-32
- Aircraft serial: 47030
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 914
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINTENANCE CHECK, FOUND FLOOR ANGLE WITH EXFOLIATION AT FS 914, S29R.  REMOVED EXFOLIATED SECTION OF ANGLE AND REPAIRED AREA PER SRM 53-01, FIG 2 SHEET 4.  AFT TT:  77,783 HOURS.  ACFT TC:  84,471. (X)
